Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes increased sugar level after taking saaz-ds for rhematoid arthritis?

im 22 year old. im suffering from rheumatoid arthritis. my esr value at first is 60- 1 hour reading. now it reduced to 15. my doc said to continue tablet for another 2 months. no pain for me. but i found my crp value increased to 12.5.before it was 7. sugar also increased to 110mg/dl. to continue tablet or not. tabalet given is saaz-ds,hcq,omez
Tue, 16 Jun 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

your blood sugar levels elevation is unrelated to the drugs you're using. None of them causes hyperglycemia. I can't comment on your CRP levels without the clinical context (your symptoms and vital signs). You should stick to your doctor's advice. Your doctor is the most appropriate person to decide treatment changes. Since you're pain-free, it seems that the drugs are helping you. Regarding your CRP levels, I'll be glad to comment more provided that you'll tell me more details about your symptoms and whether you have a fever or not. The CRP levels may fluctuate depending on how you're doing. During flares, you may see the levels rising. Infections may be causing the elevation as well.

I hope I've answered your question. Please let me know if you need further assistance.

Kind Regards,
Dr Panagiotis Zografakis
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Hydroxychloroquine


What causes increased sugar level after taking saaz-ds for rhematoid arthritis?

Hello, your blood sugar levels elevation is unrelated to the drugs you re using. None of them causes hyperglycemia. I can t comment on your CRP levels without the clinical context (your symptoms and vital signs). You should stick to your doctor s advice. Your doctor is the most appropriate person to decide treatment changes. Since you re pain-free, it seems that the drugs are helping you. Regarding your CRP levels, I ll be glad to comment more provided that you ll tell me more details about your symptoms and whether you have a fever or not. The CRP levels may fluctuate depending on how you re doing. During flares, you may see the levels rising. Infections may be causing the elevation as well. I hope I ve answered your question. Please let me know if you need further assistance. Kind Regards, Dr Panagiotis Zografakis Internal Medicine Specialist